# SDR DL757962319

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Weak
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE WEAK.  REPLACED MEGAPHONE.
